# SDR CHQA20120906312

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,748 hours, 24,170 cycles
- Engine: Allsn AE3007A
- Engine time: 22,863 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12309464001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON SHEAR CLIP AT FRAME 10 BETWEEN STRINGER 21R AND 20R.  THE SHEAR CLIP AT FRAME 10 WAS REPLACED IN ACCORDANCE WITH SRM 53-12-04 AND 51-40-02.
